MAUDE Adverse Event Report: ARTHREX, INC. PEEK SWIVELOCK C,4.75X19.1MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. PEEK SWIVELOCK C,4.75X19.1MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number PEEK SWIVELOCK C,4.75X19.1MM
Medical Device Problem Codes Material Twisted/Bent (2981); Damaged Thread (4075)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 14th august 2025, it was reported by an arthrex employee via email that for an ar-1588btb, btb tightrope®, after ar-1588rt-ib broke ((b)(4)), ar-1588btb was opened to be used as a new femoral tightrope.When cinching the graft into the femoral socket, the btb tightrope broke.It was also reported that for an ar-2324pslc, suture anchor, peek-swivelock® c, 4.75 x 19.1 mm, vented, when attempting to secure the internal brace to the shin, the anchor threads broke/bent upon insertion.The doctor drilled 4.5mm into the medial tibia and used 4.75 swivelock tap.This was detected during use in a acl graftlink procedure on (b)(6) 2025.The procedure was completed successfully as a 2nd ar-1588rt-ib tightrope was opened and used successfully.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is confirmed by the attached picture, which shows the -anchor, peek broken/damaged.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The quality of the bone encountered was not specified.The most likely cause of the reported failure can be attributed to user error of the device due to improper bone preparation, misalignment insertion, and/or prying/leveraging of the device during insertion.

Brand Name
PEEK SWIVELOCK C,4.75X19.1MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22950927
Report Number1220246-2025-03703
Device Sequence Number9636599
Product Code MAI
UDI-Device Identifier00888867098145
UDI-Public(01)00888867098145(11)250210(17)300131(10)15386858
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K203495
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPEEK SWIVELOCK C,4.75X19.1MM
Device Catalogue NumberAR-2324PSLC-1
Device Lot Number15386858
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2025
Supplement Date Received by Manufacturer11/14/2025
Initial Report FDA Received Date09/03/2025
Supplement Report FDA Received Date11/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown